# SDR 08FDEA00698

- Difficulty date: March 5, 2008
- Submitted: March 5, 2008
- Operation: Air carrier
- Aircraft: N486FE
- Make and model: Boeing 727227
- Aircraft serial: 21489
- Aircraft time: 39,357 hours, 29,437 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 69456791
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL LOWER ATTACH ANGLE HAS ELONGATED HOLES, CRACK AND CORRODED AT 1110 TO FS 1130, BL 0.  FABRICATED INTERCOSTAL LOWER ATTACH ANGLE AT FS 110 TO FS 1130 BL 0", REF DWG 69-4569.  THIS IS CLASSIFIED AS A MINOR REPAIR
